# SDR F3LA99043

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 658005111
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, INSPECTION REPORTED NOSE LANDING GEAR UPPER DRAG BRACE BEARING MIGRATING AT ACTUATOR ATTACH POINT.  UPON FURTHER INSPECTION, FOUND 1 INCH CRACK IN NOSE GEAR UPPER DRAG BRACE A-FRAME ON RT SIDE OF WEB.   MAINTENANCE INSTALLED NEW DRAG BRACE PER MM 32-32-21, PERFORMED RETRACTION TEST OF NLG, AND CHECKED OKAY.  CYCLES:  66,483.  (X)
